# SDR HNAA2011042400090

- Difficulty date: March 10, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 40,080 hours, 47,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 129-149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT RAIL HAS CORROSION AT STA X129.75 TO X149.00.  CORROSION BLENDED OUT AS REQUIRED, MATERIAL STILL WITHIN LIMITS.  SURFACE ALIDINED AND PRIMED AS REQUIRED AND ALL WORK DONE IAW -8-300 RD8-53-4698,SRM 51-20-11, 51-20-16, 51-20-36.
